Plane Curved Beam Equations

by Debasish K. Roy, (A.M.ASCE), Asst. Prof. of Civ. Engrg.; 210A Anderson Hall, Univ. of Kentucky, Lexington, KY 40506,


Serial Information: Journal of the Engineering Mechanics Division, 1982, Vol. 108, Issue 1, Pg. 196-201


Document Type: Journal Paper

Abstract: It is demonstrated that plane curved beam (rectangular cross-section) equilibrium equations can be obtained by reducing the established equations for thin shells. The necessary equations are presented for the special case of curved beams of rectangular cross section having the reference surface located eccentrically to the centroidal surface.

Subject Headings: Curved beams | Cross sections | Equilibrium | Case studies

Services: Buy this book/Buy this article

 

Return to search